A new approach to the evaluation of the dyadic Green's function in spherical layered media

Vladimir I. Okhmatovski, Andreas C Cangellaris

Research output: Contribution to journalArticlepeer-review

Abstract

An efficient methodology was developed and validated for the development of closed-form Green's functions for electromagnetic dipoles in spherical layered media. The resulting methodology is applicable to both bounded and unbounded spherical geometries, as well as for the calculation of electromagnetic Green's functions in spherical media with arbitrary variation in their electromagnetic properties in the radial direction.

Original languageEnglish (US)
Pages (from-to)800-803
Number of pages4
JournalIEEE Antennas and Propagation Society, AP-S International Symposium (Digest)
Volume2
StatePublished - 2002

ASJC Scopus subject areas

  • Electrical and Electronic Engineering

Fingerprint Dive into the research topics of 'A new approach to the evaluation of the dyadic Green's function in spherical layered media'. Together they form a unique fingerprint.

Cite this